# SDR DXTA200300088

- Difficulty date: August 17, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600393
- Aircraft time: 6,679 hours, 5,371 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED BACK INTO CMH WHEN EMERGENCY PRESSURIZATION LIGHT CAME ON AFTER TAKEOFF, EMERGENCY PRESSURIZATION CHECK LIST FOLLOWED. - FOUND WATER SEPARATOR COALESCER WATER SOAKED, REMOVED DRIED OUT AND RE-INSTALLED COALESCER, LEAK CHECK GOOD IAW CESSNA 560 MM CHAPTER 21-70-00.
